# SDR SIMA20190321004

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 30,076 hours, 28,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP. C/A-RAR MAIN DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A OPC GOOD AT THIS TIME.END.
